# SDR MALA975815

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66902
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FLOOR TRACK EMERGENCY LIGHT EXIT IDENTIFIER STRIP INOP.  MAINTENANCE REPLACED THE EMERGENCY EXIT IDENTIFIER STRIP.  ALL CHECKS GOOD.
